Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

How to reduce the urge for sex and gain weight?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 126 Questions
hiiiii doctor .... i want to ask u that my sex power is increasin day by day .. i need a women but i dont want to do this all ... plzzz help me how to stop it and iam too slim i want to be fat how can i
Posted Wed, 18 Apr 2012 in Sexual Problems
Answered by Dr. Tulasi Raman.P 57 minutes later
Hi Aashiqbara,

Thanks for your query.

As you are 19 years old, your experiences are normal and occur in the transition process from being a boy to a sexually active man.

The acne you have also are the expected changes seen in this period.

These are all due the hormonal changes that your body is experiencing. It will take some time for both your mind and body to get used to all this. Once you get used to this you will be able to exert self-control over your desires. Its only a matter of time and let nature take its course.

Regarding your problem being too thin:
Studies have shown that men in their adolescent stages (from age 15 onwards) start masturbation in order to pleasure themselves. Many men who are thin wrongly associate their being thin is because of their masturbation. If this is true in your case, I will assure that till date there is no study which has shown that masturbation is bad for health.

As your are in your peak growth period, it is definitely possible to increase your weight, provided you follow my advice.

1. Eat healthy and nutritive foods in good amounts at regular intervals.
2. Exercise regularly, if possible join a GYM.
3. Drink plenty of water.
4. Take plenty of fresh fruits and XXXXXXX leafy vegetables.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Follow-up: How to reduce the urge for sex and gain weight? 2 days later
sir sorry to disturb u but i have pimples on my face also ... tell me some solution about that sir some cream or some tablets.. please sir reply me... in pimples i having itches also and something white thing inside it...
Answered by Dr. Tulasi Raman.P 51 minutes later
Hi Aashiqbara,

Thanks for writing back to me.

The white thing you see inside the pimple is called sebum. Pimples at this age is quite common. It will subside with age. But if its troubling, you can definitely seek treatment for it.

The prescription medicines are given after the cause is exactly made out. Since I haven’t physically examined you, it is inappropriate and unethical to prescribe you scheduled drugs.

But i can suggest you the following measures:
1. Clean your skin gently with a mild, nondrying soap. Avoid scrubbing or repeated skin washing.
2. Shampoo your hair daily.
3. Comb or pull your hair back to keep the hair out of your face.

What NOT to do:
1. Try not to squeeze, scratch, pick, or rub the pimples.
2. Avoid wearing tight headbands, baseball caps, and other hats
3. Avoid touching your face with your hands or fingers.
4. Avoid greasy cosmetics or creams.

I suggest you to consult a dermatologist in your area for the medications.

Hope I have answered your query and Wish You Good Health.

If you are satisfied with my answer and have no further questions, please click on the accept button below.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor